# SDR DALA1031949853

- Difficulty date: October 29, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FORWARD CARGO COMPT STA 408 ABOVE DOOR OPENING FLOORBEAM SUPPORT IS CRACKED.  REMOVED CRACKED SUPPORT, OBTAINED NEW SUPPORT PO 0307W016 PN 9957907-3, DRILLED AND DEBURRED AND INSTALLED IAW DC-9 SRM 51-30-5 & 51-10-4
